# SDR CA120903006

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S-2R
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING AERIAL APPLICATION OPERATIONS, THE PILOT HEARD A LOUD NOISE AND SUBSEQUENTLY LOST ENGINE POWER.  THE PILOT GOT RID OF THE HOPPER CONTENTS BEFORE MAKING A FORCED LANDING.  CONTROL WAS LOST DURING THE LANDING AND THE ACFT CARTWHEELED AND BROKE APART ON IMPACT.
